# SDR UIEA20070063

- Difficulty date: January 24, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 62,240 hours, 12,403 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 65B940521
- Condition: Worn
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON ACCESS PANEL CUT-OUT SKIN FOUND WORN AT PANEL 472AR. REPAIR: THE EFFECTED INNER DOUBLER WAS TRIMMED.  THE TRIMMED EDGE WAS NDT INSPECTED.  REPAIR SKIN WAS INSTALLED WITH HILOCK FASTENERS TO RESTORE THE TRIMMED OUT AREA.  A MODIFIED STEEL WEAR PLATE WAS INSTALLED ON THE SKIN ASSEMBLY SURFACE TO PROVIDE FOR ACCESS DOOR LATCH ENGAGEMENT.
